# SDR VNAA0210021

- Difficulty date: October 19, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Aircraft time: 17,552 hours, 15,094 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2600 · Fire Protection System
- Part: Fire Detector
- Part number: SD947022
- Part serial: 00080110
- Condition: Failed
- Location: Cargo
- Part time: 3,336 hours, 2,887 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE CARGO FIRE LIGHT ILLUMINATED ON THE RED WARNING PANEL INTERMITTENTLY.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND RELEASED THE CARGO COMPARTMENT EXTINGUISHING AGENTS.  FLIGHT 4102 THEN RETURNED TO PIT AND LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED AND FOUND NO EVIDENCE OF A FIRE.  MAINTENANCE THEN REPLACED THE CARGO COMPARMENT FIRE BOTTLES AND THE CARGO FIRE DETECTOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 26-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  AS A PRECAUTION, MAINTENANCE WILL ALSO BE REPLACING THE CARGO FIRE PANEL.
